# SDR FDEA202510172042

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63114
- Aircraft time: 8,994 hours, 4,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587638
- Condition: Damaged
- Location: Zone 200
- Part time: 8,994 hours, 4,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE FLOOR 241AFF, IN UPPER CARGO COMPARTMENT. FLOOR 241AFF, IN UPPER CARGO COMPARTMENT WAS REPAIRED IAW B-767, SRM 53-00-50-2R   PAR. 4.B, PAG. 2, FIG 201, SHEET 2, REV. 92, APR-15-2025.
